# SDR AALA201809049046

- Difficulty date: August 31, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 51,154 hours, 19,177 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 4C EMERGENCY LIGHT WAS INOPERATIVE.  SECURED THE CONNECTOR AT SEAT 4ABC, THE EMERGENCY LIGHT OPS CHECKED GOOD IAW AMM 33-51-11.
